... pressure meds hydrochlorothiazide 25mg and amlodipine besylate 10 mg I take them all together in the early am.. Ok since I have been on the phentermine for two day I have been having a upset stomach any advice on what to do to feel better thanks in advance please??? (*_*)
This is the only drug interaction alert that came up for your drugs minus the BP meds. I can't input a non-specific drug class like "BP meds".
Applies to: hydrochlorothiazide, amlodipine
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
Since you can narrow down your upset stomach to the time you began the phentermine, there's every likelihood that's the problem medication. I can recommend Prilosec/omeprazole once a day to fight this upset. The generic works just fine, no need for the name brand. Hopefully you can take the omeprazole with the phentermine. If that doesn't help, there are prescription drugs like Zantac/ranitidine that may help you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Sep 2015 • 5 answers
Can phentermine and lisinopril20mg-Hydrochlorothiazide 25mg Naproxen500mg and aspirin 81mg be taking
Updated 4 Apr 2015 • 1 answer
Updated 14 May 2015 • 1 answer
Updated 15 Feb 2018 • 1 answer
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Updated 31 Jul 2018 • 4 answers